# SDR AMTA200800028

- Difficulty date: January 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR INT AND EXT EMERGENCY LIGHTS FAIL TO ILLUM.  CHARGE THE BATTERY PACKS IAW AMM 24-22-00-860-811, EMERGENCY LIGHTS .  OPS CK OK IAW AMM 33-51-00-720-801.  (K)
